General solution of systems of partial differential equations with identical principal part
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1389-1398
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a12,
author = {V. I. Elkin},
title = {General solution of systems of partial differential equations with identical principal part},
journal = {Differencialʹnye uravneni\^a},
pages = {1389--1398},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a12/}
}
V. I. Elkin. General solution of systems of partial differential equations with identical principal part. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1389-1398. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a12/